# SDR AALA202107226225

- Difficulty date: February 23, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 49,946 hours, 34,618 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 1266100
- Part serial: 26162
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 22,519 hours, 13,448 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CABIN PRESSURE DETECTION PRESSURE SWITCH HOUSING CRACKED AND LEAKING. FIN (14WN). REMOVED AND REPLACED, INSTALLED FLEX LINE ON SWITCH (14WN) SWITCH LEAKING, REMOVED SWITCH (BAD FROM STOCK) PER AMM 52-73-12.
